MathSciNet Relay Station
MathSciNet bibliographic data
MR1025884 35R05 (35J65 35K60)
Boccardo, Lucio; Gallouët, Thierry Nonlinear elliptic and parabolic equations involving measure data. J. Funct. Anal. 87 (1989), no. 1, 149–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement